# SDR VNAA202107021112

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 24,641 hours, 18,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN JUST PRIOR TO LANDING, SMELL CAUSED FA TO LOSE CONSCIOUNESS / PERFORMED GVI AND GENERAL CLEANING OF APU INLET SCREEN IAW CRJ 700 SRM 51-26-00-001-001 TO REMOVE CICADAS FROM APU INLET SCREEN, PERFORMED OPS CHECK OF AIR CONDITIONING DISTRIBUTION SYSTEM AND RAN BOTH PACKS FOR EXTENDED PERIOD OF TIME IAW CRJ 700 AMM 21-51-00-710-801, PERFORMED ENGINE AND ECS DRY OUT PROCEDURE IAW CRJ 700 AMM 72-00-00-100-803-A01-PSA, PEFORMED OPS CHECK OF GALLEY HEATER IAW CRJ 700 AMM 21-23-64-710-801, ALL OPS CHECKS GOOD, NO SMOKE NOTED AT ANY TIME, SMELL OF CICADAS DISSIPATED.PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING DISTRIBUTION SYSTEM AND CYCLE BOTH PACKS IAW CRJ 700 21-51-00-710-801 OPS CHECK GOOD NO FURTHER SMELL NOTED AT THIS TIME AND CHECKED CABIN AFTER REPOSITIONING FROM HARD STAND TO HANGAR NO FURTHER SMELL NOTED AT THIS TIME
